# SDR 98ZZZM144

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 327
- Engine: Pwa PW120
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7898435010
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

JFK - FLT 4909 - DURING CLIMB THROUGH 12,00 FEET, THE RIGHT ENGINE STARTED SURGING.  THE CREW ELECTED TO SHUT DOWN AND LANDED AT JFK WITHOUT PROBLEM.  REPLACED ECU AND COMPLETED FCF, ALL CHECKED GOOD.  (M)
